MathSciNet Relay Station
MathSciNet bibliographic data
MR2320863 74D05 (74A20)
Ramirez, Lynnette E. S.; Coimbra, Carlos F. M. A variable order constitutive relation for viscoelasticity. Ann. Phys. 16 (2007), no. 7-8, 543–552.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement